# SDR QXEA2008111201173

- Difficulty date: November 6, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 17,460 hours, 12,544 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932210
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONT- LARGE CRACKS IN THE FIRST OFFICER'S SIDE WINDOW. REPLACED R/H SIDE WINDOW IAW MM TASK 56-12-01-000-801-A01 TR 56-0023 AND 56-12-01-400-801-A01 TR-0022, AND REMOVAL AND REPLACEMENT WITH NEW AS A PRECAUTIONARY MEASURE PER MTX CONTROL OF R/H SIDE WINDOW TEMP CONTROLLER IAW MM TASKS 30-41-06-000-801-A01 AND 30-41-06-400-801-A01. LEAK AND OP CHECK GOOD. RETURNED TO SERVICE.
